# SDR SWAA2023080484479

- Difficulty date: August 1, 2023
- Submitted: August 4, 2023
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 73,431 hours, 43,659 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN FWD NOSE ACCESSORY COMPARTMENT; LEFT FWD NLG DOOR STOP INTERNAL STIFFENER CORRODED; (REF IPC 53-11-00-02; ITEM 445) CORROSION MEASURES APPROXIMATELY 1.20 INCHES IN WIDTH X 1.64 INCHES IN LENGTH.<[01] REMOVED INTERNAL STIFFENER (REF IPC 53-11-00-02; ITEM 445) AND FWD WHEEL WELL SEAL RETAINER TO ACCESS FASTENERS FOR STIFFENER PER SRM 51-40-02.;[02] C/W HFEC HOLE PROBE INSPECTION PER NDT MANUAL PART 6 51-00-00 PROCEDURE 16;[03] REPLACED LEFT FWD NLG DOOR STOP INTERNAL STIFFENER PN 141A7414-11 IAW 737 SRM 51-40-02 AND BOEING DRW 141A7410 ID13;[04] REPLACED LEFT FWD NLG DOOR STOP INTERNAL STIFFENER PN 141A7414-11 IAW 737 SRM 51-40-02 AND BOEING DRW 141A7410 ID13
